Does tennis elbow cause your fingers to swell?

I went to the doctor he said that I had tennis elbow. He gave me naproxen which doesn’t do anything but make me sick to my stomache. Can it make your fingers swell, and cause pain in your wrist and shoulder? Any advise would help!!! Thanks!!!!

Be Sociable, Share!
  1. niupt2k, 30 January, 2010

    Not typically…Wrist and shoulder pain is usually secondary to compensatory motions (i.e. using other joints to take up the slack for the elbow). A tendonitis is an inflammation of the tendon. If the Naproxen is making you sick, you may benefit from just an over the counter antiinflammatory (Motrin) and resting the arm. You may benefit from a consultation from a Physical Therapist who can address myofascial restrictions and possibly recommend a brace to minimize the inflammation. Best of Luck.

  2. Wounded Duck, 30 January, 2010

    NO!

Copyright © Get Rid Of Tennis Elbow Pain